# SDR SWAA2019103038374

- Difficulty date: October 20, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 40,262 hours, 24,188 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER STRUCTURE INSPAR RIB CRACKED AT STAB. STA. 123.85, 19" FROM FRONT SPAR. / REPAIRED RIB IAW SRM.
